• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Efficient verification of polynomial completeness of quasigroups

Lobachevskii Journal of Mathematics. 2020. Vol. 41. No. 8. P. 1444-1453.
A.V. Galatenko, Pankratiev A., Staroverov V.

Polynomial completeness of an operation guarantees that deciding solvability of equations over this operation is an NP-complete problem. Thus this property is beneficial from the viewpoint of cryptographic applications. We propose an algorithm for verification of polynomial completeness of quasigroups and analyse efficiency of its serial and parallel implementations.